Whitney coverings and the tent spaces$T$^{1,$q$}($γ$) for the Gaussian measure

Jan Maas Institute for Applied Mathematics, University of Bonn Jan van Neerven Delft Institute of Applied Mathematics, Delft University of Technology Pierre Portal Laboratoire Paul Painlevé, Université Lille 1

mathscidoc:1701.02005

Arkiv for Matematik, 50, (2), 379-395, 2010.2
We introduce a technique for handling Whitney decompositions in Gaussian harmonic analysis and apply it to the study of Gaussian analogues of the classical tent spaces$T$^{1,$q$}of Coifman–Meyer–Stein.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:32 uploaded by arkivadmin ] [ 808 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{jan2010whitney,
  title={Whitney coverings and the tent spaces$T$^{1,$q$}($γ$) for the Gaussian measure},
  author={Jan Maas, Jan van Neerven, and Pierre Portal},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203632724390022},
  booktitle={Arkiv for Matematik},
  volume={50},
  number={2},
  pages={379-395},
  year={2010},
}
Jan Maas, Jan van Neerven, and Pierre Portal. Whitney coverings and the tent spaces$T$^{1,$q$}($γ$) for the Gaussian measure. 2010. Vol. 50. In Arkiv for Matematik. pp.379-395. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203632724390022.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved